# SDR AALA20180421004

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 60,077 hours, 14,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHTS INOPERATIVE AT SEATS 22DEF, 23ABC, AND 25DEF.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-07. OPS CHECKED NORMAL.
